# SDR SWAA2016032150075

- Difficulty date: February 10, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- Aircraft time: 64,204 hours, 51,409 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 6550819
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SPLICE PLATE, WAFFLE BOARD, CRACKED AT RSS 27.3.  REPAIRED SPLICE PLATE IAW SRM & DWG.
